# SDR 97ZZZX4384

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4108D
- Make and model: Piper PA-31-350
- Aircraft serial: 318352018
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4104
- Condition: Failed
- Location: Rt Engine
- Part time: 1,788 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SPARKS FROM FORWARD RT COWLING DURING STARTING OF ENGINE.  INSPECTED RT ENGINE STARTER AND FOUND FIELD COIL HOUSING LOOSE AND BINDING ON ARMATURE.  REMOVED AND REPLACED STARTER WITH OVERHAULED UNIT.
